# SDR DALA14027299213

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JACK POINT DOUBLER AT BS 1395, LBL 2 IS HEAVILY CORRODED.  REMOVED JACK POINT FITTING SUPPORT.  FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 51-10-03 AND DWG 9915561, REV CC.
